MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Tandem XL; Endoscopic Retrograde Cholangiopancreatography (Ercp) Cannula

BOSTON SCIENTIFIC CORPORATION Tandem XL; Endoscopic Retrograde Cholangiopancreatography (Ercp) Cannula
Model Number M00535700
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0501 captures the reportable event of radio opaque (ro) marker band detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a tandem xl was used in the common bile duct and intrahepatic bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, the fluoroscopic marker at the tip was not visible under fluoroscopy.It was reported by the physician that the radio opaque (ro) marker may not have been present in the first place.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
Tandem XL
Common Device Name
Endoscopic Retrograde Cholangiopancreatography (Ercp) Cannula
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25124975
Report Number3005099803-2026-01690
Device Sequence Number10694349
Product Code ODD
UDI-Device Identifier08714729146636
UDI-Public(01)08714729146636
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K833417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535700
Device Catalogue NumberM00535700
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown